Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 76162, 5 pages
http://dx.doi.org/10.1155/IJMMS/2006/76162

A characterization of open mapping in terms of convergent sequences

Department of Mathematics and Statistics, Oakland University, Rochester 48309, MI, USA

Received 5 March 2005; Revised 4 January 2006; Accepted 22 January 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Beer, Topologies on Closed and Closed Convex Sets, vol. 268 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, 1993. View at Zentralblatt MATH · View at MathSciNet
  2. C. Berge, Topological Spaces, Oliver and Boyd, London, 1963.
  3. M. M. Clementino and D. Hofmann, “Triquotient maps via ultrafilter convergence,” Proceedings of the American Mathematical Society, vol. 130, no. 11, pp. 3423–3431, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. O. Hájek, “Notes on quotient maps,” Commentationes Mathematicae Universitatis Carolinae, vol. 7, pp. 319–323, 1966. View at Google Scholar · View at MathSciNet
  5. F. Hausdorff, Set Theory, Chelsea, New York, 1957. View at Zentralblatt MATH · View at MathSciNet
  6. E. Klein and A. C. Thompson, Theory of Correspondences, Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley & Sons, New York, 1984. View at Zentralblatt MATH · View at MathSciNet
  7. A. N. Kolmogorov and S. V. Fomin, Elements of the Theory of Functions and Functional Analysis. Vol. 1. Metric and Normed Spaces, Graylock Press, New York, 1957. View at MathSciNet
  8. K. Kuratowski, Topology. Vol. I, Academic Press, New York, 1966. View at Zentralblatt MATH · View at MathSciNet
  9. I. E. Schochetman and R. L. Smith, “Existence of efficient solutions in infinite horizon optimization under continuous and discrete controls,” Operations Research Letters, vol. 33, no. 1, pp. 97–104, 2005. View at Publisher · View at Google Scholar · View at MathSciNet